A new geometric biclustering algorithm based on the Hough transform for analysis of large-scale microarray data

File Size Format
50349_1.pdf 586Kb Adobe PDF View
Title A new geometric biclustering algorithm based on the Hough transform for analysis of large-scale microarray data
Author Zhao, Hongya; Liew, Alan Wee-Chung; Xie, Xudong; Yan, Hong
Year Published 2008
Publisher Academic Press
Citation Journal of Theoretical Biology, Vol. 251(2), pp. 264-274
Peer Reviewed Yes
Published Yes
Alternative URI http://dx.doi.org/10.1016/j.jtbi.2007.11.030
Copyright Statement Copyright 2008 Elsevier Ltd. This is the author-manuscript version of this paper. Reproduced in accordance with the copyright policy of the publisher. Please refer to the journal's website for access to the definitive, published version.
Research Centre Institute for Integrated and Intelligent Systems
Faculty Faculty of Science, Environment, Engineering and Technology
Publication Type Journal Articles (Refereed Article)

Full Record

Griffith University copyright notice